MathSciNet Relay Station
MathSciNet bibliographic data
MR425925 (54 #13875) 54F40 (54C55)
Sher, R. B. Docility at infinity and compactifications of ANR's. Trans. Amer. Math. Soc. 221 (1976), no. 1, 213–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement